# SDR SIMA200501904

- Difficulty date: January 9, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV MAINTENANCE FOUND A PREVIOUS REPAIR ON STRINGER 19R AT JUNCTION 5 BETWEEN FRAMES 52 AND 53 WAS FOUND CHAFED.  REMOVED THE EXISTING DAMAGED REPAIR ANGLE AND SHIMS.  FABRICATED A REPAIR ANGLE AND 2 SHIMS.  REPAIR DONE IAW SRM. (SW21200502482) (K)
